MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage closure (laac) procedure was being performed.A watchman trusteer access system (was) was used with a versacross connect to enter the superior vena cava (svc).A full dose of heparin was given and access was gained to the la.Transesophageal echocardiography (tee) imaging confirmed the wire position and also showed a clot was forming on the wire.The dilator was removed and the sheath was advanced closed to the wire, so an attempt could be made to aspirate the clot through the sheath.Part of the clot was pulled into the sheath, but it occluded the sheath so aspiration could not continue.A non-bsc device was attempted, but as it was exchanged out the wire was accidentally pulled into the sheath and sheared off the clot.The clot could not be located in any cardiac chambers, so it was assumed the clot embolized to the arterial or cerebral system.The patient remained stable.The procedure was discontinued and the patient was brought to the intensive care unit (icu).The patient was woken up and given a neurological assessment.The patient status was unchanged compared to prior to the procedure.There were no signs of stroke.Activated clotting time (act) was checked every 15 minutes and were noted as 217, 217, 250 and 216 sequentially.A total dose of 29,000 units of heparin was given.The physician suspected the patient was heparin resistant and that could have been the underlying cause of the rapid thrombus formation on the guidewire.

Brand Name
WATCHMAN TruSteer? Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50602426
Report Number2124215-2026-46806
Device Sequence Number16110795
Product Code DQY
UDI-Device Identifier00191506022310
UDI-Public(01)00191506022310(17)280415(10)39103239
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0039103239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/02/2026
09/30/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/09/2026
10/01/2026
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight125 LB